Alert archive / Delaware / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 21, 2015, 2:31 PM EDT for Sussex County, Delaware. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2015, 2:31 PM EDT (18:31 UTC)
- Expired
- Jul 21, 2015, 3:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 31 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 6.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 899 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
576
WWUS81 KPHI 211831
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
231 PM EDT TUE JUL 21 2015
DEZ003-004-NJZ024-211915-
DELAWARE BEACHES-INLAND SUSSEX-ATLANTIC COASTAL CAPE MAY-
231 PM EDT TUE JUL 21 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX AND SOUTHERN
CAPE MAY COUNTIES...
AT 231 PM EDT...A STRONG THUNDERSTORM WAS NEAR MILLSBORO...OR NEAR
GEORGETOWN...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
DAGSBORO AROUND 235 PM EDT.
HENLOPEN ACRES AROUND 305 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DEWEY BEACH AND LONG
NECK.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3853 7535 3870 7544 3881 7522 3879 7516
3879 7508 3897 7483 3896 7484 3878 7508
3869 7507 3869 7514 3864 7513 3862 7507
3861 7507 3862 7510 3859 7521 3857 7518
3859 7511 3857 7505 3857 7510
TIME...MOT...LOC 1831Z 252DEG 24KT 3864 7532
$$
MWGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 21, 9:55 AM EDT, 4 hours 36 minutes earlier.
Area forecast discussion, Jul 21, 9:55 AM EDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 955 AM EDT TUE JUL 21 2015 .SYNOPSIS... A FRONTAL BOUNDARY WILL APPROACH THE AREA FROM THE NORTHWEST TODAY AND MOVE OFFSHORE OVERNIGHT. HIGH PRESSURE THEN BUILDS ACROSS THE MID ATLANTIC FOR THE REMAINDER OF THE WORK WEEK INTO THE WEEKEND. A COUPLE OF WEAK SURFACE TROUGHS, OR FRONTAL BOUNDARIES, MAY MOVE ACROSS THE AREA WEDNESDAY THROUGH FRIDAY AS AN AREA OF LOW PRESSURE DRIFTS THROUGH THE CANADIAN MARITIMES. ANOTHER FRONTAL BOUNDARY IS THEN FORECAST TO AFFECT THE AREA SUNDAY INTO EARLY MONDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WITH THE MID-MORNING UPDATE, WE ADDED SOME LOW POPS FOR ISOLATED SHOWERS ACROSS OUR NORTHERN ZONES FOR THE NEXT COUPLE OF HOURS FROM THE POCONOS AND LEHIGH VALLEY TO NORTHWEST NEW JERSEY TO REFLECT SOME LIGHT, DISSIPATING SHOWERS MOVING IN FROM NORTH-CENTRAL PA. IN ADDITION, HOURLY TEMPERATURES AND DEWPOINTS WERE ALSO ADJUSTED OVER THE NEXT FEW HOURS USING THE LAV/LAMP GUIDANCE TO REFLECT CURRENT OBS AND TRENDS. NO CHANGES NEEDED AT THIS TIME TO MAXIMUM TEMPERATURES, AS THESE LOOK IN LINE WITH CURRENT TRENDS AND THIS MORNINGS REGIONAL SOUNDINGS. TODAY WILL BE THE FINAL DAY OF THE HEAT WAVE IN MUCH OF OUR REGION. MAXIMUM TEMPERATURES ARE FORECAST TO BE IN THE LOWER 90S AT MOST LOCATIONS. HOWEVER, AREAS ALONG AND NORTH OF THE INTERSTATE 78 CORRIDOR MAY NOT GET ABOVE THE 80S. A WEST SOUTHWEST SURFACE FLOW IS EXPECTED FOR TODAY AND IT SHOULD PREVENT THE SEA BREEZE FRONT FROM MAKING MUCH PROGRESS PAST THE BEACHES. AS A RESULT, MAXIMUM TEMPERATURES ARE FORECAST TO BE AROUND 90 AT OUR SHORE COMMUNITIES. HUMIDITY LEVELS ARE FORECAST TO BE LOWER THAN THOSE OF THE PAST TWO DAYS. DEW POINT READINGS SHOULD FALL INTO THE 60S EXCEPT PERHAPS IN OUR FAR SOUTHERN COUNTIES. THE REDUCED HUMIDITY IS THE REASON FOR OUR NOT ISSUING ANOTHER ROUND OF HEAT ADVISORIES AND EXCESSIVE HEAT WARNINGS FOR TODAY. CONVECTIVE DEBRIS CLOUDS FROM THE WEST ARE FORECAST TO PASS OVERHEAD THIS MORNING. WE ARE ANTICIPATING SCATTERED CUMULUS FOR THIS AFTERNOON. THE FRONTAL BOUNDARY THAT DROPPED INTO OUR REGION ON MONDAY EXTENDED ACROSS CENTRAL NEW JERSEY INTO SOUTHEASTERN PA AT MID- MORNING. THE FEATURE SHOULD SINK A LITTLE FARTHER TO THE SOUTH TODAY, AND IT MAY PROVIDE A FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS, MAINLY ACROSS NORTHEASTERN MARYLAND, DELAWARE AND SOUTHERN NEW JERSEY. A COLD FRONT IS EXPECTED TO APPROACH FROM THE NORTHWEST LATE IN THE DAY, AND IT MAY BRING SCATTERED SHOWERS AND THUNDERSTORMS TO OUR NORTHWESTERN COUNTIES AT THAT TIME. IN BOTH CASES THE PRECIPITATION IS NOT ANTICIPATED TO BE WIDESPREAD. PRECIPITABLE WATER VALUES WILL REMAIN ELEVATED ACROSS OUR SOUTHERN COUNTIES TODAY SO ANY CONVECTION THERE HAS THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/... A COLD FRONT IS FORECAST TO DROP THROUGH OUR REGION BETWEEN 900 PM THIS EVENING AND 100 AM WEDNESDAY. WHILE THERE MAY BE SCATTERED SHOWERS AND THUNDERSTORMS AHEAD OF THE BOUNDARY, THE CHANCE OF PRECIPITATION WILL DIMINISH QUICKLY WITH THE ARRIVAL OF THE FRONT. THE SKY IS FORECAST TO CLEAR IN THE WAKE OF THE COLD FRONT AND THE WIND IS EXPECTED TO SHIFT FROM THE WEST TO THE NORTHWEST AROUND 5 TO 10 MPH. DRYING WILL FOLLOW THE COLD FRONT AND TEMPERATURES ARE FORECAST TO DROP INTO THE 60S LATE TONIGHT AT MOST LOCATIONS. MINIMUM READINGS IN THE UPPER 50S ARE EXPECTED FOR THE ELEVATED TERRAIN UP NORTH. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... A DRY, SEASONABLY WARM MIDDLE TO END OF THE WORK WEEK INTO THE EARLY WEEKEND, WITH A RETURN OF PRECIPITATION LATE IN THE WEEKEND INTO EARLY NEXT WEEK. AN AREA OF LOW PRESSURE WILL DRIFT INTO THE CANADIAN MARITIMES WEDNESDAY THROUGH FRIDAY, WHILE HIGH PRESSURE BUILDS INTO THE MID-ATLANTIC FROM THE WEST. A COUPLE OF WEAK SURFACE TROUGHS, OR FRONTAL BOUNDARIES, MAY MOVE ACROSS THE AREA WEDNESDAY THROUGH FRIDAY, WHILE A COUPLE OF SHORT WAVES DO AS WELL. HOWEVER, THE AIRMASS WILL BE QUITE DRY WITH PW VALUES BETWEEN 0.5-0.75 INCHES AND DEWPOINTS IN THE 50S, SO WE DO NOT EXPECT ANY PRECIPITATION THROUGH THE END OF THE WEEK. ANY PRECIPITATION ON FRIDAY IS FORECAST TO REMAIN NORTH OF THE AREA UNDER THE TROUGH AND COOL POOL ALOFT. HIGH PRESSURE BUILDS OFFSHORE SATURDAY INTO SATURDAY NIGHT, ALLOWING FOR RETURN FLOW TO DEVELOP, HELPING TO INCREASE MOISTURE ACROSS THE AREA AGAIN. SATURDAY SHOULD REMAIN DRY HOWEVER. SUNDAY INTO SUNDAY NIGHT, A WEAKENING FRONTAL BOUNDARY WILL BE APPROACHING THE AREA FROM THE WEST, ALONG WITH AN ASSOCIATED SHORT WAVE/VORTICITY IMPULSE ALOFT. THIS WILL LEAD TO AN ENHANCED PROBABILITY FOR SCATTERED SHOWERS AND THUNDERSTORMS. THE FRONT MAY SLOW ITS PROGRESS AS IT MOVES INTO THE AREA, WHILE A COUPLE OF DISTURBANCES ALOFT MOVE ACROSS THE AREA. THEREFORE, A CHANCE FOR SHOWERS AND THUNDERSTORMS CONTINUES INTO MONDAY. && .AVIATION /14Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. MAINLY VFR CONDITIONS ARE ANTICIPATED AT ALL EIGHT OF OUR TAF SITES. SCATTERED AFTERNOON CUMULUS IS EXPECTED WITH CLEARING TONIGHT. THERE REMAINS A LOW CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON. HOWEVER, THE CONFIDENCE THAT A SHOWER OR THUNDERSTORM WILL AFFECT ANY OF OUR TAF SITES IS LOW SO THE MENTION IS NOT INCLUDED IN THE TAFS. A WEST SOUTHWEST WIND AROUND 5 TO 10 KNOTS IS EXPECTED FOR TODAY. A COLD FRONT FROM THE NORTHWEST IS FORECAST TO PASS ACROSS OUR TAF SITES BETWEEN ABOUT 0200Z AND 0400Z. THE WIND DIRECTION IS ANTICIPATED TO SHIFT TO THE NORTHWEST AT THAT TIME. OUTLOOK... WEDNESDAY-SATURDAY...MOSTLY VFR. GUSTY AFTERNOON WINDS WEDNESDAY WITH GUSTS AROUND 20 KNOTS POSSIBLE. && .MARINE... A SOUTHWEST TO SOUTH WIND AROUND 5 TO 10 KNOTS IS EXPECTED ON OUR COASTAL WATERS FOR TODAY INTO THIS EVENING. A COLD FRONT IS FORECAST TO ARRIVE FROM THE NORTHWEST AROUND MIDNIGHT. THE WIND DIRECTION SHOULD SHIFT TO THE NORTHWEST AND WIND SPEEDS ARE ANTICIPATED TO INCREASE TO 10 TO 15 KNOTS WITH GUSTS UP TO 20 KNOTS. WAVE HEIGHTS ON OUR OCEAN WATERS WILL LIKELY REMAIN AROUND 2 TO 3 FEET. WAVES ON DELAWARE BAY SHOULD BE 2 FEET OR LESS. OUTLOOK... WEDNESDAY-SATURDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS REMAIN ACROSS THE WATERS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...IOVINO/KLINE SHORT TERM...IOVINO LONG TERM...ROBERTSON AVIATION...IOVINO/ROBERTSON MARINE...IOVINO/ROBERTSON
Hazardous weather outlook, Jul 21, 3:14 AM EDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 314 AM EDT TUE JUL 21 2015 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-220715- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 314 AM EDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-220715- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 314 AM EDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 21, 12:50 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1250 PM EDT TUE JUL 21 2015
DEZ003-004-211715-
DELAWARE BEACHES-INLAND SUSSEX-
1250 PM EDT TUE JUL 21 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...
AT 1249 PM EDT...A STRONG THUNDERSTORM WAS OVER SELBYVILLE...OR 7
MILES NORTHWEST OF OCEAN CITY...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
MILLVILLE AROUND 110 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE OCEAN VIEW...SOUTH
BETHANY AND FRANKFORD.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND THE
STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3847 7527 3849 7528 3858 7511 3859 7507
3861 7506 3845 7505 3845 7525
TIME...MOT...LOC 1649Z 230DEG 17KT 3844 7518
MWGSpecial weather statement, Jul 21, 1:54 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
154 PM EDT TUE JUL 21 2015
DEZ003-MDZ020-211830-
INLAND SUSSEX-CAROLINE-
154 PM EDT TUE JUL 21 2015
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX AND SOUTHEASTERN CAROLINE
COUNTIES...
AT 153 PM EDT...A STRONG THUNDERSTORM WAS OVER SHARPTOWN...OR 8 MILES
SOUTHEAST OF HURLOCK...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
SEAFORD AND LAUREL AROUND 205 PM EDT.
BRIDGEVILLE AND SYCAMORE AROUND 210 PM EDT.
GEORGETOWN AROUND 220 PM EDT.
ELLENDALE AROUND 225 PM EDT.
MILTON AROUND 230 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BLADES AND BETHEL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3864 7571 3868 7576 3890 7535 3862 7519
3847 7569
TIME...MOT...LOC 1753Z 237DEG 37KT 3858 7574
MWGSpecial weather statement, Jul 21, 2:11 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
211 PM EDT TUE JUL 21 2015
NJZ022-025-026-211845-
ATLANTIC-COASTAL OCEAN-COASTAL ATLANTIC-
211 PM EDT TUE JUL 21 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ATLANTIC
AND SOUTH CENTRAL OCEAN COUNTIES...
AT 209 PM EDT...STRONG THUNDERSTORMS WERE LOCATED NEAR BRIGANTINE
AND PLEASANTVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
ATLANTIC CITY...PLEASANTVILLE...BRIGANTINE...NORTHFIELD...ABSECON AND
POMONA.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...
AND THE STORM WILL AFFECT THE BEACHES IN ATLANTIC COUNTY. FOR YOUR
SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER INDOORS.
LAT...LON 3942 7434 3934 7445 3939 7451 3936 7452
3940 7466 3948 7450 3949 7438 3948 7441
3941 7440 3943 7439 3942 7436 3947 7438
3947 7436 3951 7435 3953 7431 3952 7431
3950 7434 3953 7427 3953 7426
TIME...MOT...LOC 1809Z 258DEG 23KT 3947 7435 3941 7454
JRKSpecial weather statement, Jul 21, 2:31 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
231 PM EDT TUE JUL 21 2015
DEZ003-004-NJZ024-211915-
DELAWARE BEACHES-INLAND SUSSEX-ATLANTIC COASTAL CAPE MAY-
231 PM EDT TUE JUL 21 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX AND SOUTHERN
CAPE MAY COUNTIES...
AT 231 PM EDT...A STRONG THUNDERSTORM WAS NEAR MILLSBORO...OR NEAR
GEORGETOWN...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
DAGSBORO AROUND 235 PM EDT.
HENLOPEN ACRES AROUND 305 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DEWEY BEACH AND LONG
NECK.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3853 7535 3870 7544 3881 7522 3879 7516
3879 7508 3897 7483 3896 7484 3878 7508
3869 7507 3869 7514 3864 7513 3862 7507
3861 7507 3862 7510 3859 7521 3857 7518
3859 7511 3857 7505 3857 7510
TIME...MOT...LOC 1831Z 252DEG 24KT 3864 7532
MWGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 1:20 PM EDT | Special Marine Warning | PHI | 25 min | |
| Jul 21, 1:37 PM EDT | Special Marine Warning | PHI | 83 min | |
| Jul 21, 2:11 PM EDT | Special Weather Statement | PHI | Atlantic | 34 min |
| Jul 21, 2:16 PM EDT | Special Marine Warning | PHI | 89 min | |
| Jul 21, 4:15 PM EDT | Special Weather Statement | PHI | Hunterdon | 45 min |
| Jul 21, 5:36 PM EDT | Special Weather Statement | PHI | Sussex | 24 min |
| Jul 21, 6:02 PM EDT | Special Weather Statement | PHI | Sussex | 28 min |
| Jul 21, 6:12 PM EDT | Special Weather Statement | PHI | Monmouth | 33 min |
| Jul 21, 6:25 PM EDT | Special Weather Statement | PHI | Morris | 35 min |
| Jul 21, 3:35 PM EDT | Special Weather Statement | PHI | Northampton | 40 min |
| Jul 21, 6:09 PM EDT | Special Weather Statement | PHI | Berks, Lehigh, Northampton | 36 min |
| Jul 21, 6:38 PM EDT | Special Weather Statement | PHI | Bucks | 22 min |
| Jul 21, 6:48 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 27 min |
| Jul 21, 7:04 PM EDT | Special Weather Statement | PHI | Bucks | 26 min |
| Jul 21, 12:50 PM EDT | Special Weather Statement | PHI | Sussex | 25 min |
| Jul 21, 1:01 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Jul 21, 1:54 PM EDT | Special Weather Statement | PHI | Sussex | 36 min |
| Jul 21, 2:22 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Jul 21, 3:01 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
Nearby
Special Weather Statements in Delaware, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.